MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number RS GLENOID PLATE SUP AUG, 10 DEG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient, initial right shoulder implanted on (b)(6) 2023, underwent a revision procedure on (b)(6) 2023, approximately 5 months post the initial procedure.Raised white blood cell markers caused suspected infection & subsequent removal of implants.A cement spacer was implanted.There were no surgical delays or device breakages reported.No x-rays were able to be obtained.The patient was last known to be in stable condition following the event.No device returns are available as they were disposed of.Explant images were provided.No further information.
 
Additional Manufacturer Narrative
D10: concomitants: a225883 - 300-01-13 - equinoxe, humeral stem primary, press fit 13mm; a506589 - 315-35-00 - glnd kwire; a481881 - 320-01-38 - equinoxe reverse 38mm glenosphere; a365193 - 320-10-00 - equinoxe reverse tray adapter plate tray +0; a323044 - 320-15-02 - rs glenoid plate sup aug, 10 deg; a550161 - 320-15-05 - eq rev locking screw; a522025 - 320-20-00 - eq reverse torque defining screw kit; a554000 - 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm; a496549 - 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm; s362925 - 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm; s408589 - 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm; a581966 - 20-38-00 - equinoxe reverse 38mm humeral liner +0; a377790 - 321-20-00 - equinoxe reverse shoulder drill kit; a515293 - 321-20-00 - equinoxe reverse shoulder drill kit.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Investigation results: the cause and type of the patient¿s infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted devices and the patient due to patient illness, unique anatomy, or other condition.There is no patient clinical information provided.The photos do not show wear, there is no mention of device malfunction or wear from the reporter.Deep and superficial infections are a known general surgical risk.These devices are used for treatment not diagnosis.There is no other information available.

Brand Name
EQUINOXE REVERSE SHOULDER COMPONENTS
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
matt collins
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18522437
Report Number1038671-2024-00097
Device Sequence Number3665187
Product Code KWS
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRS GLENOID PLATE SUP AUG, 10 DEG
Device Catalogue Number320-15-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/04/2024
06/16/2026
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date04/04/2024
06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown